Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is there withdrawal from abilify?

My psychiatrist has lowered my dose to 5mg and I am thinking I may as well quit it since it gives me high choloesterol

 
evelyngayle

Asked by evelyngayle at 9:48 AM on Oct. 2, 2009 in Health

Level 6 (114 Credits)
This question is closed.
Answers (1)
  • You are supposed to wean away from it or you could risk having a bad reaction to suddenly being off of it. At such a low dose, you could probably just stop it, depending on how sensitive you are to the medication. Another way to wean down off of it is to start taking the medication every other day instead of everyday for a week or two, giving your body time to adjust to being w/o the medication, then stop it completely. BUT, what you should do first is talk to your doctor and ask him how he would like to you do it.
    Anonymous

    Answer by Anonymous at 7:46 PM on Oct. 6, 2009

Next question in Health
baby teeth

Next question overall (Toddlers (1-2))
I need help with my picky eater!!!!